Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 857678, 8 pages
http://dx.doi.org/10.1155/2013/857678
Research Article

A Stochastic String with a Compound Poisson Process

Department of Mathematics, Southwestern University of Finance and Economics, Chengdu 611130, China

Received 28 May 2013; Accepted 10 July 2013

Academic Editor: Shaoyong Lai

Copyright © 2013 Sheng Fan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. C. Heath, R. A. Jarrow, and A. Morton, “Bond pricing and the term structure of interest rates: a discrete time approximitation,” Journal of Financial and Quantitative Analysis, vol. 25, no. 4, pp. 419–440, 1990. View at Google Scholar
  2. D. C. Heath, R. A. Jarrow, and A. Morton, “Bond pricing and the term structure of interest rates: a new methodology for contingent claims valuation,” Econometrica, vol. 60, no. 60, pp. 77–105, 1992. View at Google Scholar
  3. D. P. Kennedy, “The term structure of interest rates as a Gaussian random field,” Mathematical Finance, vol. 4, no. 3, pp. 247–258, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. P. Kennedy, “Characterizing Gaussian models of the term structure of interest rates,” Mathemnatical Finance, vol. 7, no. 2, pp. 107–118, 1997. View at Google Scholar
  5. R. S. Goldstein, “The term structure of interest rates as a random field,” The Review of Financial Studies, vol. 13, no. 2, pp. 365–384, 2000. View at Google Scholar
  6. P. Santa-Clara and S. Didier, “The dynamics of the forward interest rate curve with stochastic string shocks,” The Review of Financial Studies, vol. 14, no. 1, pp. 149–185, 2001. View at Google Scholar
  7. O. Vasicek, “An equilibrium characterization of the term structure,” Journal of Financial Economics, vol. 5, pp. 177–188, 1977. View at Google Scholar
  8. J. Hull and A. White, “Pricing interest rate derivative securities,” The Review of Financial Studies, vol. 3, no. 4, pp. 573–592, 1990. View at Google Scholar
  9. E. Eberlein, J. Jacod, and S. Raible, “Lévy term structure models: no-arbitrage and completeness,” Finance and Stochastics, vol. 9, no. 1, pp. 67–88, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  10. S. E. Shreve, Stochastic Calculus for Finance II: Continuous-Time Models, Springer, New York, NY, US, 2004. View at MathSciNet